Stochastic approximations of constrained discounted Markov decision processes

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01103693
Contributor : François Dufour <>
Submitted on : Thursday, January 15, 2015 - 11:25:20 AM
Last modification on : Tuesday, December 18, 2018 - 10:56:29 AM

Identifiers

Collections

Citation

François Dufour, Tomás Prieto-Rumeau. Stochastic approximations of constrained discounted Markov decision processes. Journal of Mathematical Analysis and Applications, Elsevier, 2014, 413 (2), pp.856-879. 〈10.1016/j.jmaa.2013.12.016〉. 〈hal-01103693〉

Share

Metrics

Record views

186